Fachbereich Mathematik 
  UHH > Faculties > MIN-Faculty > Mathematics > Staff   STiNE |  KUS-Portal |  Sitemap Search Help es gibt keine deutsche Version dieser Seite  

Jan Kurkofka

Fachbereich Mathematik
Bereich DM
Bundesstraße 55 (Geomatikum)
20146 Hamburg
Raum 244
Tel.: +49 40 42838-7660
E-Mail: jan.kurkofka (at) uni-hamburg.de

Teaching

WiSe 2019/20:

SoSe 2019:

WiSe 2018/19:

SoSe 2018:

WiSe 2017/18:


Publications

  • (with Max Pitz) Ends, tangles and critical vertex sets, Math. Nachrichten 292(9) (2019), 2072-2091. ( Journal | arXiv ).

Preprints

  • (with Ruben Melcher) Tba.
  • (with Carl Bürger) Duality theorems for stars and combs, soon™.
  • (with Ann-Kathrin Elm) A tree-of-tangles theorem for the infinite-order tangles of infinite graphs, soon™.
  • (with Max Pitz) Tangles and the Stone-Čech compactification of infinite graphs, 2018, submitted. (arXiv).

Master's thesis

  • On the tangle compactification of infinite graphs, 2017. (arXiv)


 
  Seitenanfang  Impress 2019-09-10, Jan Kurkofka